Our Ibiza, Formentera and Mallorca sailing holidays are a unique experience which brings us the freedom and adventure of living the sea in the best possible way. In addition to the remarkable feeling of freedom, we will sail along marine reserves, hidden coves and amazing landscapes.
First of all, we will have the opportunity to visit the amazing Cabrera National Park. In addition, we will experience the adventure of a crossing between islands. Moreover, we will enjoy the experience of living aboard a sailboat for a week. As a result, we will be able take the opportunity to explore amazing spots by kayak, snorkel or even to have a “Discover Scuba Diving” experience.
Summing up, it is a genuine adventure trip; a crewed Ibiza, Formentera and Mallorca sailing holidays.
As a general rule, this is the itinerary for our 7 days Ibiza, Formentera and Mallorca sailing holidays. However, the final schedule (and meal timings) will depend on the weather conditions, group preferences, etc. Therefore, the given schedule is approximate. In addition, keep in mind that there are many options for such an adventure. Consequently, we will do our best to customize the adventure to achieve unique Ibiza, Formentera and Mallorca sailing holidays.
19:00 Boarding and accommodation in cabins. (CM San Antonio de la Playa Port, Can Pastilla, Mallorca).
20:00 On board safety briefing.
The first night we stay at the port.
Option :Sailing to Cala Pi, Cala Es Carbó or Calara Caragol for anchoring to overnigh.
06:00 We set sail towards Cabrera Archipelago National Park (4h 30min).
Breakfast while sailing.
If we have spent the night at a cove as Es Trenc, we can have breakfast before leaving.
10:30 Arrival to Cabrera National Park. In fact, it is one of our favorite spots of our Ibiza, Formentera and Mallorca sailing holidays
11:00 We can sail around the island, practice snorkeling, kayaking, etc. In addition, we will visit the Blue Cave, where there is a fantastic snorkeling.
14:30 We drop anchor at Cala Ses Burri to have lunch.
18:00 Visit to Cabrera castle. On the other hand, there is the possibility of arranging a guided tour through several spots of the National Park (pending availability).
21:00 We set sail towards Formentera. Dinner while sailing.
Sailing Cabrera – S’Espalmador (11/12h).
Option: We moor the boat to a buoy at Cabrera’s natural port where we would have dinner and overnight (rate not included).
09:30 Breakfast on our arrival to Formentera.
Relaxation day in any of the paradisal beaches of Formentera. For example, Es Pujols, S’Espalmador, or Ses Illetes.
Recommended: Fun diving for certified divers at The Platform or The Dice. There is also the chance for a “Discover Scuba Diving” experience at Ses Salines Marine Reserve.
21:00 Dinner, anchored at Ses Illetes beach.
Option: Possibility to spend the afternoon – night in Ibiza. It is possible to anchor in Talamanca beach or Ses Figueretes. There is also the possibility of mooring in Ibiza port.
09:00 We head towards Cala Llentrisca (1h 45 min) to go for the first swim of the day.
13:00 Sailing the surroundings of Es Vedrà and Es Vedranell Nature Reserve, where we will drop anchor to have lunch and snorkel.
17:00 We set course towards the “Pedrera de Cala d’Hort” or better known as “Atlantis”, an old sandstone quarry that has created an impressive landscape of carved pools in the rocks (20 min). On the other hand, we have the option of Cala D’Hort, to visit the cove and the beach bar. In addition, we will enjoy the spectacular sunset, with Es Vedra and Es Vedranell islets in the background.
10:30 We set off towards Cala Comte (1h), where we drop anchor to enjoy the outstanding white sand beach of turquoise waters.
16:30 We set sail towards Ses Margalides (1h 30min)
18:00 We drop anchor at the spectacular and isolated Cala de Ses Balandres.
Option: Possibility to spend the afternoon – night in San Antonio de Portmany.
10:00 We set course towards Cala de Albarca (30 min).
10:30 We drop anchor at this outstanding cove. In addition, we will have time to explore this wonderful spot where we can do a Discover Scuba Diving, kayaking, snorkeling…
16:30 Sailing towards the nearby Cala de Portixol or Na Xamena cove, where we can go for a swim.
19:30 We drop anchor at Cala Xuclá or surroundings. In addition, we could have some mojitos in the beach bar at the cove.
06:00 We set sails to head back towards Mallorca (10h). Breakfast and lunch while sailing.
16:00 Arrival at Cala Vella, in Mallorca Island.
19:00 Time to head back to port.
20:00 Arrival at San Antonio de la Playa, our home port.
Till next adventure!
– Friday dinner and Saturday breakfast not included
– Check out time on Saturday will be before 10:00.
Remember, we are a diving center!. Therefore, we have on board diving equipment and everything you need to enjoy scuba diving at any time. We will have several opportunities to perform a “Discover Scuba Diving” (if you want to try diving for the first time), as well as “fun diving” for those who already are certified divers. In addition, you can also do a PADI diving course.
After all, it is a unique opportunity to dive in prime locations and protected marine reserves. Therefore, don’t let the chance slip away and make the most out of our 7 days Ibiza, Formentera and Mallorca sailing holidays.